# SDR USAA2013030700006

- Difficulty date: February 12, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 41,079 hours, 15,084 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D57251311202
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON LEFT WING LOWER FUEL DOOR 540HB BETWEEN WS 7316 TO WS 7792 BETWEEN RIB 13 TO RIB 14.  REPLACED LEFT WING LOWER FUEL DOOR 540HB IAW A321 SRM 51-72-11.
